By cwf123 Latest Reply 2010-05-07 15:50:54 -0500
Started 2010-05-07 06:54:20 -0500

thanks for all the support from everyone and all the new friend request, this is a nice place to go just to be normal the ideas are really nice I am excited to try them and see how they may work for me, God knows something needs to break. I am taking metformin 2 times a day along with glimeperide 2 in the morning and 1 at bed time. I am still waking up with my sugar close to 200. I find my self crying most of the time and just not knowing what to do. and like most of you that i have read your stories the docotrs really havent told me much. i learn most from people like you ar books, mostly the internet. I have so much pain in my feet and legs fron neoropathy now it is un bearable sometimes. I wanted to say thank you for the ideas and the friendships , God bless all here!

3 replies

Harlen 2010-05-07 15:50:54 -0500 Report

I am glad to have you here we all need frends and frends with and going thrue the same thing we are .
Best wishes

MAYS 2010-05-07 08:48:07 -0500 Report

Take the time to read this information:

The reason being this, knowing all of the possible effects of neuropathy on your various organs and body functions may prompt you, me and others to understand the importance of diabetes management, glucose control !

This will and can happen to all diabetics.
Any one who suffers from the pain of neuropathy understands the pain and frustration, just imagine the stress that it's causing your entire body !

Take your time and take everything one step at a time with happiness of life as your goal, be inspired and be an inspiration to others at the same time.

You can do it, be patient, be informed and just try.


GabbyPA 2010-05-07 07:25:00 -0500 Report

Likewise, we are blessed to have you with us. Each person brings a different outlook and set of life experiences to the community. Don't cry, get intrigued. Don't give up, get determined. It is a constant learning and that is not always a bad thing. Keeps us on our toes and looking for solutions.

I am like you on those same meds and wake up with high mornings. If I can start low, I stay low all day, but when I start high (which is almost every day) getting low is a struggle.
Something that I was doing before and have let fall to the way side is my exercise at night after dinner. I think I am going to start doing that again and see if I can't get my AM numbers down.

There are things your doctor can do for your neurolopathy. If your primary won't help I suggest talking to a podiatrist. Mine is pretty good and very helpful.